DOI 10.1016/s0892-1997(00)80014-4
Dysphonia associated with inhaled steroids.
Аннотация
The use of inhaled steroids in the treatment of asthma is not without its complications. In some studies up to 50% of such patients complain of oropharyngeal and voice problems. We present the findings in 22 patients complaining of dysphonia who underwent videostrobolaryngoscopy (VSL) and computerized speech analysis. A number of abnormalities were identified. On VSL, these included mucosal changes (noted in 58%), apposition abnormalities (noted in 43%), and supraglottic hyperfunction (noted in 40%). On speech analysis, cycle-to-cycle irregularity was frequently noted (mean of 39%). Maximum phonation time was reduced in 73%. Our findings did not confirm the widely held views that steroid dysphonia is due primarily to a fungal infection or a steroid-induced adductor myasthenia of the larynx. A larger-scale prospective study is indicated.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.